# SDR F3LA2012021400706

- Difficulty date: February 10, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 30,074 hours, 15,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211129002099
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ESCAPE SLIDE WILL NOT ARM.  CLEANED AND LUBED GIRT BAR FITTINGS.  PERFORMED TEST OF EMERGENCY ESCAPE SLIDE RELEASE MECHANISM IAW AMM SUPPLEMENT 52-73-00-710-050-A.  OPS CHECKED GOOD.
